By sexyswollen - 24/10/2009 17:14 - Netherlands

Today, I woke up to find my face all red and swollen. Turns out it is caused by the medication I’ve been taking for over a week now. Only in very rare cases it will cause redness on your skin. I’m glad to know I’m special. FML
I agree, your life sucks 30 899
You deserved it 3 120

Add a comment

You must be logged in to be able to post comments!

Top comments

I submitted one similar to this a while ago. (Got denied, though.) I'd gone to get my eyes dilated for the first time, and apparently I happen to be one in 200,000 people who experiences vomiting, loss of motor skills, temporary blindless, and extreme light sensitivity, lasting for nearly a week. But yeah, red skin is much shittier. FYL.

Noord Holland! Represent

Comments

Noord Holland! Represent

*Waves flag* Yay.

Ajjas013 6

But you're special!

kut hollanders

flikker op BELG D: *boos*

Sounds like something that would happen to me. it's just that kinda luck. Sorry, your life is effed.

lmao, happened to me with proactiv. now i have little to no options with acne meds, since most of them use the same ingradients as proacitv. and the ones that dont do not work on me.

Go to a dermatologist and get some prescription stuff.

Same thing happened to me except is it was a BAD rash. Sorry it happened to your face though...at least I could hide mine!

wow, a whole "9" comments....lame

You should visit The "Blog" of "Unnecessary" Quotation Marks.

I laughed at #14. Nice one.

special..... did you ride a short bus to school

that means you're allergic to it, go see your doc

stop taking the med. simple.